[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.163.94.5. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
January 1991

CORRECTION

Arch Gen Psychiatry. 1991;48(1):51. doi:10.1001/archpsyc.1991.01810250053006

This article is only available in the PDF format. Download the PDF to view the article, as well as its associated figures and tables.

Abstract

Incorrect Numbering of Tables.—  In the article entitled "Long-term Therapeutic Use of Benzodiazepines: I. Effects of Abrupt Discontinuation" published in the October issue of the ARCHIVES (1990;47:899-907) the tables were incorrectly numbered. Reference to the tables within the text was correct using the proper renumbering. The tables should have been placed within the article as follows: Table 1 should have been Table 6; Table 2, Table 1; Table 3, Table 2; Table 4, Table 3; Table 5, Table 4; and Table 6, Table 5. The journal apologizes for the mix-up.

First Page Preview View Large
First page PDF preview
First page PDF preview
×